Recent Progress on Stochastic Nonlinear Schrödinger Equations

  • Deng ZhangEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)


This note presents the recent results for stochastic nonlinear Schrödinger equations with linear multiplicative noise, including the global well-posedness, the noise effect on blow-up and the optimal bilinear control problem. An important role in the proof is played by the rescaling approach.


(Stochastic) Nonlinear Schrödinger equation Maximal monotonicity Noise effect Optimal bilinear control Strichartz estimates 

2010 Mathematics Subject Classification

60H15 60H30 35Q55 47H05 81Q93 



The author is grateful to Professor Röckner for insightful discussions and constant encouragement. This work is supported by NSFC (No. 11501362). Financial support through SFB1283 at Bielefeld University is also gratefully acknowledged.


  1. 1.
    Barbu, V., Röckner, M., Zhang, D.: Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise, to appear in Ann. ProbabGoogle Scholar
  2. 2.
    Barbu, V., Röckner, M., Zhang, D.: The stochastic logarithmic Schrödinger equation. J. Math. Pures Appl. 9, 107 (2017) (no. 2, 123–149)Google Scholar
  3. 3.
    Barbu, V., Röckner, M.: An operatorial approach to stochastic partial differential equaitons driven by linear multiplicative noise. J. Eur. Math. Soc. 17(7), 1789–1815 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Barbu, V., Da Prato, G., Röckner, M.: Stochastic porous media equations and self-organized criticality. Commun. Math. Phys. 285(3), 901–923 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Barbu, V., Röckner, M., Zhang, D.: The stochastic nonlinear Schrödinger equation with multiplicative noise: the rescaling aproach. J. Nonlinear Sci. 24, 383–409 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Barbu, V., Röckner, M., Zhang, D.: Stochastic nonlinear Schrödinger equations. Nonlinear Anal. 136, 168–194 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Barbu, V., Röckner, M., Zhang, D.: Stochastic nonlinear Schrödinger equation: no blow-up in the non-conservative case. J. Differ. Equs. 263(11), 7919–7940 (2017)CrossRefGoogle Scholar
  8. 8.
    Barchielli, A., Gregoratti, M.: Quantum Trajectories and Measurements in Continuous Case. The Diffusive Case. Lecture Notes Physics, vol. 782. Springer, Berlin (2009)Google Scholar
  9. 9.
    Barchielli, A., Holevo, A.S.: Constructing quantum measurement processes via classical stochastic calculus. Stoch. Process. Appl. 58(2), 293–317 (1995)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Barchielli, A., Paganoni, A.M., Zucca, F.: On stochastic differential equations and semigroups of probability operators in quantum probability. Stoch. Process. Appl. 73(1), 69–86 (1998)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Bialynicki-Birula, I., Mycielski, J.: Nonlinear wave mechanics. Ann. Phys. 100, 62–93 (1976)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Bialynicki-Birula, I., Mycielski, J.: Gaussons: solitons of the logarithmic Schröodinger equation. Special issue on solitons in physics. Phys. Scr. 20(3–4), 539–544 (1979)CrossRefGoogle Scholar
  13. 13.
    Brzeźniak, Z., Millet, A.: On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact Riemannian manifold. Potential Anal. 41(2), 269–315 (2014)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Cazenave, T.: Stable solutions of the logarithmic Schrödinger equation. Nonlinear Anal. 7(10), 1127–1140 (1983)MathSciNetCrossRefGoogle Scholar
  15. 15.
    de Bouard, A., Debussche, A.: A stochastic nonlinear Schrodinger equation with multiplicative noise. Commun. Math. Phys. 205, 161–181 (1999)MathSciNetCrossRefGoogle Scholar
  16. 16.
    de Bouard, A., Debussche, A.: On the effect of a noise on the solutions of the focusing supercritical nonlinear Schrödinger equation. Probab. Theory Relat. Fields 123(1), 76–96 (2002)CrossRefGoogle Scholar
  17. 17.
    de Bouard, A., Debussche, A.: The stochastic nonlinear Schrödinger equation in \(H^1\). Stoch. Anal. Appl. 21, 97–126 (2003)CrossRefGoogle Scholar
  18. 18.
    de Bouard, A., Debussche, A.: Blow up for the stochastic nonlinear Schrödinger equation with multiplicative noise. Ann. Probab. 33, 1078–1110 (2005)MathSciNetCrossRefGoogle Scholar
  19. 19.
    de Bouard, A., Fukuizumi, R.: Representation formula for stochastic Schrödinger evolution equations and applications. Nonlinearity 25(11), 2993–3022 (2012)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Doi, S.: On the Cauchy problem for Schrödinger type equation and the regularity of solutions. J. Math. Kyoto Univ. 34(2), 319–328 (1994)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Doi, S.: Remarks on the Cauchy problem for Schrödinger-type equations. Commun. PDE 21, 163–178 (1996)CrossRefGoogle Scholar
  22. 22.
    Guerrero, P., López, J.L., Nieto, J.: Global \(H^1\) solvability of the 3D logarithmic Schrödinger equation. Nonlinear Anal.: Real World Appl. 11, 79–87 (2010)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Holevo, A.S.: On dissipative stochastic equations in a Hilbert space. Probab. Theory Relat. Fields 104(4), 483–500 (1996)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Krylov, N.V.: Itô’s formula for the \(L_p\)-norm of stochastic \(W^1_p\)-valued processes. Probab. Theory Relat. Fields 147(3–4), 583–605 (2010)CrossRefGoogle Scholar
  25. 25.
    Marzuola, J., Metcalfe, J., Tataru, D.: Strichartz estimates and local smoothing estimates for asymptotically flat Schrödinger equations. J. Funct. Anal. 255(6), 1479–1553 (2008)CrossRefGoogle Scholar
  26. 26.
    Rockafellar, R.T.: Directionally Lipschitzian functions and subdifferential calculus. Proc. Lond. Math. Soc. 3, 39 (1979) (no. 2, 331–355)Google Scholar
  27. 27.
    Zhang, D.: Stochastic nonlinear Schrödinger equation (Ph.D. thesis), Universität Bielefeld, 2014Google Scholar
  28. 28.
    Zloshchastiev, K.G.: Logarithmic nonlinearity in theories of quantum gravity: origin of time and observational consequences. Gravit. Cosmol. 16(4), 288–297 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanghai Jiao Tong UniversityShanghaiChina

Personalised recommendations